# SDR K11A2025070900333

- Difficulty date: June 11, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N332CK
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 76,276 hours, 46,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Part time: 76,276 hours, 46,882 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ASSY HAS EVIDENCE OF CORROSION ON AFT SIDE OF FWD GALLEY DOOR SURROUND STRUCTURE AT APPROX STA 332-344 STR 16R
